# SDR CA070212010

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,523 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Destroyed
- Location: Main Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE AIRCRAFT LANDED ALL OF PASSENGERS WERE UNLOADED FOR REFUELING.  THE CAPTAIN OF THE AIRCRAFT WALKED AROUND THE RT SIDE OF THE AIRCRAFT TO TALK TO THE FUELER AND NOTICED THAT THE RT MAIN GEAR ONLY HAD ONE MAIN WHEEL ASSEMBLY ATTACHED.  HE IMMEDIATELY CONTACTED MAINTENANCE AND GROUNDED THE AIRCRAFT. UPON INSPECTION OF THE AXLE STUB IT WAS FOUND THAT THE INNER RACES OF THE BEARINGS, NUT AND SAFETY HARDWARE WAS STILL ATTACHED.  THE OTHER 3 WHEEL ASSEMBLIES WERE REMOVED AND INSPECTED FOR CONDITION AND SECURITY.  ONE OF THE 3 HAD BEEN CHANGED BY US ALREADY AND WAS FINE.  THE LAST TWO WERE FOUND TO HAVE GREASE COATED ON THE OUTSIDE OF THE BEARINGS BUT NOT (PACKED) INSIDE.   NOTE:  THE AIRCRAFT IS NEW TO
